# SDR 2000UALA00562

- Difficulty date: September 21, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 5,352 hours, 1,917 cycles
- Engine: Iae V2522A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Pump Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLUE SYSTEM HYDRAULIC LOW PRESSURE ELECTRIC CENTRALIZED AIRCRAFT MONITORING MESSAGE.  *S/D*  FINAL FIX WAS A RETERMINATION OF THE WIRES CONNECTING TO THE PUMP PUSHBUTTON SWITCH IN THE COCKPIT.  ALL OTHER WIRING CHECKS WERE COMPLETED WITHOUT FINDINGS.
